MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PLASTICS PACK 5743

MEDLINE INDUSTRIES, LP; PLASTICS PACK 5743
Catalog Number DYNJ83452A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 when the surgeon used the laps to "dab blood from the surgical field for better visualization", the pieces of the lap "would fray".The customer reported the surgeon had to "spend extra time pulling out the frayed pieces" from "inside the surgical site".The customer reported the procedure was able to be completed.The customer reported there was no serious injury, medical intervention, or follow-up care related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 when the surgeon used the laps to "dab blood from the surgical field for better visualization", the pieces of the lap "would fray".

Common Device Name
PLASTICS PACK 5743
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key21114085
Report Number1423395-2025-00004
Device Sequence Number18313397
Product Code FTN
UDI-Device Identifier40198459093945
UDI-Public40198459093945
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberDYNJ83452A
Device Lot Number24IBM744
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexFemale
Patient Weight54 KG